# SDR SWAA2022022209435

- Difficulty date: August 18, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 48,130 hours, 28,586 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AFT TRAILING EDGE CAVITY WIGGLE PLATE ABOVE BOTTOM ACCESS PNL 651GB IS CRACKED / R/H WING AFT TRAILING EDGE CAVITY WIGGLE PLATE ABOVE BOTTOM ACCESS PNL 651 GB WAS REMOVED DUE TO CRACK REPLACED VERIFIED P/N 115A2781-14 A TAG WN6612 LOCATED DRILLED AND INSTALLED AND REAPPLIED FINISHES IAW B 737 SRM 51-40-02 BOEING DRAWING 115A2001 REV A BOEING DRAWING 115A2781 REV B B 737 SRM 51-40-05 AMM 51-21-41 AMM 51-21-72 AND AMM 51-21-81
